Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Prescribed progesterone for periods. Nausea, dizziness, swollen feet, weight gain, sensitivity to smell. Ideas?

Recently, my doctor prescribed me progesterone to help me get my periods regulated. I took it for 7 days and then had a period... That's been about 3 weeks ago since my period. Now, I'm having increased sensitivity to smells, nausea, a tad bit of the runs, dizziness, weight gain, and swelling in the top of my feet and my ankles. I have an appointment with my PCP on Friday, but the oversensitivity to smell is horrible. I'm smelling things my husband can't even smell. Ideas?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. you are put on progesterone.. the common side effect is weight gain, edema, nausea, and swelling of the foot due to fluid retension. see your gynaecologiist in any case.. all the best...
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor